# SDR IPXA2024041102178

- Difficulty date: March 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES C AND E HAVE DAMAGE INDICATIONS. HOLE B HAS A CRACK AT 5'OCLOCK POSTION FACING FWD ON RH FR47 HORIZONTAL JUNCTION. REVIEWED
